Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online
Ask a Urologist   »  

What causes low urine output in an infant after feeding?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1630 Questions
Question
He was on rhinathiol and also his urine has reduced. He is gradually feeding but not like he use to. Should I be worried about the reduce in urine as well. Also I am using the saline nasal drops.

And also his urine color is not the same at always, I will send you a photo of this mornings urine.
Sat, 14 Apr 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. Vaishalee Punj 41 minutes later
Brief Answer:
Low urine due to low feeding

Detailed Answer:
Hi
Thanks for your query.

I have read this query and previous query.

Your baby is having low urine output most probably due to low feeding. I will not give rhinathiol when low urine output. Kindly discontinue it after consulting your doctor (if still giving). I prefer cetrizine syrup in babies for cold and runny nose.

Since the baby is already 4 months old, you may try infant cereal if you think he can take it well. This will help him recover his weight and will also help increase his feed.

Hope it helps. Let me know if I can assist you further.
Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor